# SDR ASOA20160530034

- Difficulty date: May 30, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 27,839 hours, 18,430 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004090077
- Condition: Failed
- Location: Nr 1
- Part time: 27,844 hours, 18,437 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE IN COCKPIT AND CABIN.  MAINTENANCE INSPECTED AND REPLACED THE PACK NR 1 ACM.  OPS CHECKS WERE GOOD.
